PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 42(56), pp. 123--129 (1987)
COMPLEX HYPERSURFACES OF A GENERALIZED HOPF MANIFOLD
S. Ianus, K. Matsumoto and L. OrneaFaculty of Mathematics, 14 Academie, Bucharest, 70109 Romania and Department of Mathematics, Faculty of Education, Yamagata University, Japan
Abstract: We study complex hypersurfaces of a generalized Hopf manifold (g.H.m.) using the second fundamental form and structure equations. When the ambient manifold is conformally-flat ($\Cal P_0K$-manifold) we obtain some results about the curvature of complex submanifolds and their stability with respect to normal variations.
Classification (MSC2000): 53b25
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 8 Mar 2002.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts